# SDR AWXA9500032

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737275
- Aircraft serial: 20958
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 727b
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED INSPECTION, FOUND FUSELAGE SKIN CRACKED AT STATION 727B STRINGER 17R.  REPAIRED DAMAGE PER SRM 53-30-3.  (Z)
